# SDR SWAA2022031031642

- Difficulty date: June 24, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231JF UPPER FACESHEET HAS AREAS MISSING / DAMAGED COMPOSITE MATERIAL. / REPAIRED PASSENGER CABIN FLOOR PANEL 231 JF UPPER FIBERS MISSING IAW SRM 53-00-50-2R-1 REPAIR 1 REV 67 AND SRM 53-00-50-2R-0 GENERAL REPAIR REV 67 A19477; A20042.
